Doseage of Mirapexin

Hi All, I take Mirapexin 0.35mg x 2 each evening. My doctor has told me that this is the maximum dose he can give me, is there anybody taking more? Also I just read that somebody was taking a slow release Mirapexin which I have never heard of, what is the anem of the drug? I have an appointment to see a neurologist this month who I hope will have some knowledge of RLS and can give me some help. I have only recently joined this group and found so much info and help.

Many Thanks

5 Replies

oldestnewest
  • hi Cobourg, im taking the slow release version , i dont know of anyone else taking it, it would be nice if i could find out what the maximum dose is for it, ive tried asking everywhere, also tried looking on internet but no joy yet,I dont see my neurologist until october, so cant ask him either.

    Im taking i pills at bedtime, its 1.05 mgs (1.5mg), thats just as its wrote on the pack, and it just says, itsmirapexin prolonged release, its made by Boehringer Ingelheim (german firm).

    So im on a higher dose than you, cant see how your doc says that you on the highest dose really

  • Hi Niah177, thanks for replying. I will take that info with me.

  • Hi Cobourg, I don't take Mirapexin but am nearing the maximum dose of Ropinirole. Thanks to the lovely people on this site and elsewhere, I was able to go to my GP armed with a list of medications used to treat RLS and PLMD. As a result, I'm now weaning myself off Ropinirole, .25mg at a time, and introducing Gabapentin. Last night, I slept like a log! Just wondering if it's worth you suggesting to your GP that you try and do a similar thing - ie, wean yourself off Mirapexin while introducing another drug.

    Angie

  • Hi Angierob, I was taking Gabapentin for other health reasons but it put me to sleep during the day, I am now about to start Pregabalin. See how that works during the day. The evenings are worse than the nights at the moment. I went to see my GP today but as I am seeing the Neurologist this month he wanted me to wait until what he says.

    Many Thanks

    Margaret

  • Hi Margaret, I'm still doing OK with the Gabapentin - well, at least, I'm not sleepy during the day. My only concern is that a couple of days after I started taking it, my voice became hoarse, which then developed into a cough and I've felt absolutely lousy about 10 days on. I'm hoping it's just a bug and not side effects of Gabapentin! Feel slightly better today so hopefully it's just a bug that's wearing off. Good luck with the Pregabalin. I'm also seeing a neurologist, but not until October! Good luck with your visit - I hope he's helpful to you.

    Angie

You may also like...